Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Convergence groups from subgroups

Eric L Swenson

Geometry & Topology 6 (2002) 649–655
Bibliography
1 B H Bowditch, Convergence groups and configuration spaces, from: "Geometric group theory down under (Canberra, 1996)", de Gruyter (1999) 23 MR1714838
2 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
3 A Casson, D Jungreis, Convergence groups and Seifert fibered 3–manifolds, Invent. Math. 118 (1994) 441 MR1296353
4 J Cannon, W Floyd, W Perry, On the conformal invariance of tiling-systems, preprint (1996)
5 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. $(2)$ 136 (1992) 447 MR1189862
6 J Hass, H Rubinstein, P Scott, Compactifying coverings of closed 3–manifolds, J. Differential Geom. 30 (1989) 817 MR1021374
7 E L Swenson, Axial pairs and convergence groups on $S^1$, Topology 39 (2000) 229 MR1722040
8 P Tukia, Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988) 1 MR961162
9 P Tukia, Convergence groups and Gromov's metric hyperbolic spaces, New Zealand J. Math. 23 (1994) 157 MR1313451